RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2013, Volume 19, Number 4, Pages 89–94 (Mi timm1002)  

This article is cited in 1 scientific paper (total in 1 paper)

Optimal exploitation of two competing size-structured populations

A. A. Davydovab, A. S. Platova

a Vladimir State University
b International Institute for Applied Systems Analysis, Laxenburg

Abstract: For a model describing the dynamics of two competing size-structured populations under chosen intensities of their exploitation, the existence and uniqueness of a stationary solution is proved. It is shown that there exist exploitation intensities that maximize a given profit functional on the stationary solution corresponding to them.

Keywords: size-structured population, optimal exploitation, stationary solution.

Full text: PDF file (135 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2014, 287, suppl. 1, 49–54

Bibliographic databases:

Document Type: Article
UDC: 517.977
Received: 30.07.2013

Citation: A. A. Davydov, A. S. Platov, “Optimal exploitation of two competing size-structured populations”, Trudy Inst. Mat. i Mekh. UrO RAN, 19, no. 4, 2013, 89–94; Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 49–54

Citation in format AMSBIB
\Bibitem{DavPla13}
\by A.~A.~Davydov, A.~S.~Platov
\paper Optimal exploitation of two competing size-structured populations
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2013
\vol 19
\issue 4
\pages 89--94
\mathnet{http://mi.mathnet.ru/timm1002}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364366}
\elib{http://elibrary.ru/item.asp?id=20640497}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2014
\vol 287
\issue , suppl. 1
\pages 49--54
\crossref{https://doi.org/10.1134/S0081543814090053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000345589100005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84912006589}


Linking options:
  • http://mi.mathnet.ru/eng/timm1002
  • http://mi.mathnet.ru/eng/timm/v19/i4/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Davydov, A. F. Nassar, “On a stationary state in the dynamics of a population with hierarchical competition”, Russian Math. Surveys, 69:6 (2014), 1126–1128  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:430
    Full text:98
    References:42
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019